# SDR ASAA2016112918883

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,337 hours, 11,085 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Contaminated
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN AT 1 O'CLOCK, AFT CABIN AT 3 O'CLOCK TO MAINTAIN NORMAL CABIN TEMPERATURE RANGE.  ACFT GROUNDED.  FOUND FWD & AFT ZONE TEMP SENSOR FILTER CLOGGED. REMOVED AND REPLACED FWD & AFT ZONE TEMP SENSOR FILTER, IAW AMM 21-61-00, OPS CHECK NORMAL. FWD/AFT CABIN TEMPERATURES & DUCT TEMPERATURES ARE THE SAME (MATCHING) AT DIFFERENT TEMP SETTINGS.
